# SDR REXA2017092901043

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 8,849 hours, 6,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION,   BOTH FWD FLASHLIGHTS FOUND INOPERATIVE.  R & R BOTH FWD CABIN FLASHLIGHTS IAW AMM 25-61-02.  ACFT OK FOR SERVICE.
